# SDR SWAA2014010223738

- Difficulty date: January 1, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 31,705 hours, 18,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
